View Single Post
  #7  
Old 05-16-18, 08:34 AM
Little Nut's Avatar
Little Nut Little Nut is offline
Forum ADDvocate
 

Join Date: Mar 2016
Location: Baton Rouge
Posts: 1,259
Thanks: 178
Thanked 1,352 Times in 781 Posts
Little Nut has much to be proud ofLittle Nut has much to be proud ofLittle Nut has much to be proud ofLittle Nut has much to be proud ofLittle Nut has much to be proud ofLittle Nut has much to be proud ofLittle Nut has much to be proud ofLittle Nut has much to be proud ofLittle Nut has much to be proud of
Re: Should I stop Vyvanse or get a lower dosage?

Hey Paneross. I "think" the decision doesn't involve short-term eating habits. I think it is whether you have to find the cause of your issues or not. For me, I would have gotten that from my Doc. I would guess my Doc would have left it one of the below ways;
  • This is a problem and we have to find the cause and resolve it.
  • This may be a problem and we need to figure out the cause to determine if something needs to be done.
  • It is likely not an issue, but if it really concerns you, you can stop the Vyvanse for a week and see what happens.
  • It's not a problem and you need to stop worrying about it.

How'd the Doc leave it with you? -LN
Reply With Quote